# SDR UALA2011121406876

- Difficulty date: December 14, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 49,709 hours, 5,877 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Diverter
- Part number: 8009546
- Part serial: 59
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU VERY WEAK--DUCT PRESSURE DOWN TO 11PSI WITH ALL PACKS ON ALSO STRUGGLED ON ENG.  PERFORMED GENERAL VISUAL OF APU, INSPECTED AND REPLACED P3 AIR FILTER ELEMENT AS PRECAUTIONARY PER AMM, STILL REQUIRES FAULT TRACING PER FIM 36-10 WHEN APU CAN BE OPERATED.  REPLACED INLET PRESSURE SENSOR PER MM.  DUE TO FIRST STEP OF FIM.  DURING OPS CHECK FOUND LOAD COMPRESSOR DIFFUSER DUCT LEAKING BAD.  FOUND LOAD COMPRESSOR DIFFUSER DUCT ASSY AT THE 6:00 CLOCK POSITION DIRECTLY ABOVE THE STARTER MISSING SEVERAL ATTACH BOLTS AND NUMEROUS BOLTS LOOSE & MISSING NUTS. THERE IS A SEVERE LEAK ABOVE STARTER. INSTALLED 4 NEW BOLTS AND NUTS, OPS CHECK APU, LEAK PRESENT. APU VERY WEAK--DUCT PRESSURE DOWN TO 11PSI WITH ALL PACKS ON ALSO STRUGGLED ON ENG. REPLACED APU DIVERTER CONTROL PER MM. DUCTPSI 28 WITH 2 ENG SPINNING.
